# SDR DALA2021111006927

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 104,459 hours, 14,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 OVERHEAD EXIT SIGN MISSING AT SEAT ROW 13 LH SIDE. CORRECTIVE ACTION: INSTALLED EXIT SING LENS, CHECK GOOD PER B767 AMM 33-51 (2011775)
